# SDR IPXA2025082925599

- Difficulty date: August 23, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A52371186200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIANO HINGE FITTING OF MDC DOOR HAS CRACK IN HOLE [10D] BOTTOM LAYER.  FASTENER IS INSTALLED IAW TASK CARD MXP-531355-02-1-233-JIC.  SDI - PIANO HINGE FITTINGS OF MDC DOOR ON FUSELAGE AND DOOR INCLUDING SURROUNDING STRUCTURE.
